# SDR UALA2013061704162

- Difficulty date: June 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 93,472 hours, 14,830 cycles
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Failed
- Location: Valve
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT VALVE EICAS AFTER SECOND ENGINE START.  REMOVED AND REPLACED K1007 RELAY PER MM 21-58-00.
